# SDR MASA200400136

- Difficulty date: March 12, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- Aircraft time: 8,211 hours, 7,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Part serial: UNK
- Condition: Burned Out
- Location: Flood Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EMERGENCY EXIT FLOOD LIGHT INOP.  MX RELAMPED, OP CHECKS GOOD.
